An efficient approach for sensitivity analysis of lossy multiconductor transmission lines in the presence of nonlinear terminations is described. Sensitivity information is extracted using the recently developed closed-form matrix-rational approximation of distributed transmission-line model. The method enables sensitivity analysis of interconnect structures with respect to both electrical and physical parameters. An important advantage of the proposed approach is that the derivatives of the modified nodal admittance matrices with respect to per-unit-length parameters are obtained analytically.

Additional Metadata
Keywords Interconnects, Optimization, Sensitivity analysis, Transmission lines
Persistent URL dx.doi.org/10.1109/22.971612
Journal IEEE Transactions on Microwave Theory and Techniques
Citation
Dounavis, A. (Anestis), Achar, R, & Nakhla, M.S. (2001). Efficient sensitivity analysis of lossy multiconductor transmission lines with nonlinear terminations. In IEEE Transactions on Microwave Theory and Techniques (Vol. 49, pp. 2292–2299). doi:10.1109/22.971612